# SDR AALA202111294359

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737*
- Aircraft serial: 29523
- Aircraft time: 63,316 hours, 25,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bustle
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CORNER ON RH AFT CABIN DOOR SLIDE IS BENT OUT OF POSITION. ADJUSTED SLIDE BUSTLE IAW AMM 25-66-00, OPS CHECK GOOD.
